Dimers on a simple-quartic net with a vacancy
學年 91
學期 2
出版(發表)日期 2003-03-01
作品名稱 Dimers on a simple-quartic net with a vacancy
著者 曾文哲; Tzeng, Wen-jer; Wu, F. Y.
單位 淡江大學物理學系
出版者 Springer
著錄名稱、卷期、頁數 Journal of Statistical Physics 110(3-6), pp.671-689
摘要 A seminal milestone in lattice statistics is the exact solution of the enumeration of dimers on a simple-quartic net obtained by Fisher, Kasteleyn, and Temperley (FKT) in 1961. An outstanding related and yet unsolved problem is the enumeration of dimers on a net with vacant sites. Here we consider this vacant-site problem with a single vacancy occurring at certain specific sites on the boundary of a simple-quartic net. First, using a bijection between dimer and spanning tree configurations due to Temperley, Kenyon, Propp, and Wilson, we establish that the dimer generating function is independent of the location of the vacancy, and deduce a closed-form expression for the generating function. We next carry out finite-size analyses of this solution as well as that of the FKT solution. Our analyses lead to a logarithmic correction term in the large-size expansion for the vacancy problem with free boundary conditions. A concrete example exhibiting this difference is given. We also find the central charge c=−2 in the language of conformal field theory for the vacancy problem, as versus the value c=1 when there is no vacancy.
關鍵字 Dimersspanning;treesfinite-size;analysis
語言 en_US
ISSN 0022-4715 1572-9613
期刊性質 國外
國別 USA
出版型式 ,紙本

機構典藏連結 ( http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/27630 )